Additive refinements and reverses of Young's operator inequality with applications

[img]
Preview
jmi-13-17.pdf - Published Version (238kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Additive refinements and reverses of Young's operator inequality with applications. Journal of Mathematical Inequalities, 13 (1). pp. 227-249. ISSN 1846-579X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/38730
DOI https://doi.org/10.7153/jmi-2019-13-17
Official URL http://jmi.ele-math.com/13-17/Additive-refinements...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Young’s operator inequality; Holder-McCarthy inequality; Hilbert spaces
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login